Daytona - Update on Recovery (new supplements)

Hi all,

Since it’s been a while since my last protocol breakdown, I’ve decided to update you guys on my current condition and diet/supplements.

In regards to my last post, I still eat a diet rich in carbs (rice, pasta, sorghum porridge) and use the hot shower method. They have continued to show their benefits and I stuck with them.

New supplements:

*Now I was initially doing well without any but fell back into speculating on my condition and increasing Jeff Bezos wealth by purchasing a range of supplements on amazon. A lot of them being things I have tried before. Well, stupid decision as they still didn’t work, like the first time I took them.

But some new ones have provided me with great therapeutic results:

  • Arginine: Still one of staples for my ED (take 6g a day on empty stomach)

  • L-carnitine tartrate: Profound effect on penis when erect and flaccid. Noticed the head filling up fully while erect and several spontaneous erections throughout the day. Fantasising about woman that I meet has started to occur again (That mental imagery libido I might say) Get horny and erect while drunk again. Strong morning wood and overall fullness when hanging. Skin is oily and vibrant again (Take 6g a day with arginine)

I started due to some of the stories I found on here. I believe carnitine unregulates AR and helps the body utilise fat etc. My body composition (was already pretty good in the last few years) has improved - 6pack, lean and bulging muscles, strength in the gym.

  • Progesterone: Now this one is controversial I know, but I had to try it. I believe that accutane strongly effected my bain chemistry, especially the dopamine system. Now progesterone is essential to produce it’s metabolites allopregnanolone and GABA. All the problems I had were definitely in the brain as my nocturnal erections were good, but as soon as I woke up “and took back control of my body” so to say, they would subside.

When I apply 5mg of progesterone cream (natural USP, BIOVEA brand) on my face, I have an immediate increase in libido and erectile response. The sight of an attractive woman triggers a response in my body similar to before I took Isotretinoin.

Now I don’t know why or how this helps me but I will definitely explore this route more deeply and get a few hormone tests to check what exactly is going on in my body.

DISCLAIMER: Progesterone is a strong 5a-reductase inhibitor so please be cautious with it and don’t follow my experience blindly.

As of now the only problem I still face is PE, which is the last hurdle to overcome in order to lead a normal life with a girlfriend, kids, a nice house in a secure area - you know the usual shebang. If anything my penis is overly sensitive and my pelvic muscles react very quickly and uncontrollably, this is something I still have to figure out.

Other than that I’m on the way to a full recovery very soon.

All the best,

-Daytona

5 Likes

Hey mate,

I agree that accutane may damaged our reward system. Right now i do not take any supplements but it’s interesting that you say progesterone cream helped you. Can you be more specific about that? My main issue is libido loss i do not have serious ED anymore but if that cream helps with libido i can give it a try. Firstly, why do you apply it to your face? And is there really such a strong libido change after you applied it and how long does this libido stays with you?

1 Like

Howzit man,

I read heaps of anecdotes about how progesterone helps with male and female libido. The one thing specifically is a conversation between Derek from MorePlatesMoreDates and Leo from Longevity with Leo, on youtube. They discuss PFS and how progesterone might help with libido issues. It really was a shot in the dark but if you keep the dosage to a minimum there are near to no side-effects. I apply it to my face as I believe it will reach and remain in the brain more efficiently. Very much bro-sciency but it worked in my favour. I’ve applied it twice now (on my face) and each time I would get hard by just looking at a woman in a bikini on google images (I try avoiding p*rn). I felt that the urge was back, that primal and original want to have sex returned. I found myself fantasising about old girlfriends (even ones I had after Accutane). I was suddenly even more sexually attracted to them compared to when I was in the relationship, which did suffer from me being very rarely up for sex. The libido lasts around 2 days but is at it’s strongest shortly after applying (I also noticed that it would spike several times the following 2 days).

Thanks for your response mate,

I will make a deep research about that and maybe give it a try. If you don’t mind can i ask why is the main reason you are avoiding porn? Do you believe trying to trigger sexual attention from a fake source like porn can weaken our responses or something?

Sure man,

I’ve enjoyed a lot of pornography in my lifetime, on and off again. Now discussing how it effects us males, is another story. For myself I’ve noticed that refraining from it makes me see woman in a different light, connections are more personal and real, rather than just an opportunity for sex. It also makes sexual experiences way more exiting, and by that I mean real human relations rather than pixels on a screen. Masturbation, totally fine in my books, but not porn. I do fall back into it sometimes though, and in those cases I can say that my libido is definitely recovering :wink: We all slip up sometimes and that’s ok

I think effect on dopamine system is an effect of a long chain of reactions that take place somewhere else. I take vyvanse/adderall to counterract it though

2 Likes

@MuchHigher, do you feel any improvement with adderal?

Hey @Daytona,
Glad to see your progress, mate.
I decided to try Arginine and L-carnitine (and some other amino-acids) too, although it’s still too early to see any effect. But I already have much of my libido back, the only disappointing thing is the body is still out of my control.
I’m currently at approx. the same stage as you, except I somehow combine PE with numbness.
How do you plan to tackle the PE problem?

My mental functions come back, and become better than pre-accutane levels on adderall, but only for few hours.

1 Like

I was able to cure my PE for a few months this last summer by totally relaxing my pelvic floor. That was the only time I lasted more than 10min, but it came back and sometimes my pelvic floor just flexes by itself. Really weird.

How I’m going to tackle it? Don’t know, but I have thought about circumcision to desensitise the head, as that is the most sensitive part by far.

1 Like

Don’t do it, it won’t help. Also, weird how accutane affects genetical skin in the first place. That’s the job of 5AR-1, which only finasteride inhibits…

2 Likes

Do you have links to other discussions about progesterone helping. There’s not enough info here to make a valid assessment. I asked my hormone therapist for it and she said it’s the last thing she would ever give a male and that it’s not safe

1 Like

Hi there,

If your hormone therapist says stay away then I would do so. I’m explaining how it has worked for me and it definitely doesn’t effect everybody in the same way. But then again I was prescribed Roaccutane by a very established MD, who didn’t make me aware of the side effects I face today, so who can you really trust? I tend to follow my own gut these days and it worked for me.

There are plenty of online forums, including reddit, where people have discussed the libido gained by supplementing with progesterone. Do your own research mate and you’ll be fine.

Tbh I doubt circumcision will be helpful. I experience PE despite the low sensitivity. This is definitely more complex problem.

Btw it’s kinda ironic that my MD who prescribed me Roa knew about fin and PFS but refused to believe in my PAS consequences.

1 Like

I get that doctors can’t be trusted but if your doctor would have said don’t take it then you probably wouldn’t have and that’s where I’m at.
I’m sure short term is not an issue but what
About long term

If he mentioned anything about sexual implications, short or long term, I would have never taken it…ever.

2 Likes

I would’ve definitely stopped after facing some issues for the first time (which appeared to be reversible at that point). But instead I was told it’s not related, and if it is, everything’ll be normal again after the end of the drug course.

@Daytona I can only find the Biovea progesterone cream 59ml(2oz) online, is that the one you use?

I can relate Ultra, but being 15 when I got the treatment I obviously didn’t have the means to do my research or should I say interest. I relied on my parents and their trusted MD, who is a family friend as well. Never really explored the side effects in detail, except for your standard dry skin/eyes etc. All I wanted was some clear skin and I payed the price, but I’m well on my way to a recovery as I’m only experiencing some issues that quite a few men deal with. So I’m staying positive

1 Like

Hi sikllindil,

Yes correct, that’s exactly the one I use. Make sure to do your own research as I see you took finasteride, which is quite different to accutane. If you do decide to take it, use at low dosage and monitor your reaction carefully. All the best mate